| Catalog Number |
09038086190 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the e801 analyzer is (b)(6).Controls were acceptable.Upon review of the alarm trace, no relevant alarms were observed.The investigation is ongoing.
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys vitamin d total iii on a cobas e 801 analytical unit.The sample initially resulted in a vitamin d value of > 120 ng/ml.The sample was repeated on (b)(6) 2024, resulting in a vitamin d value of 24.1 ng/ml.The sample was also repeated using a different unknown method, resulting in a vitamin d value of 36 ng/ml.
Additional Manufacturer Narrative
Calibration data was acceptable.The provided data do not indicate a reagent issue.Upon review of the alarm trace, no relevant alarms were observed.The investigation could not identify a product problem.The cause of the event could not be determined.The issue is consistent with insufficient pre-analytic sample handling.